# SDR VTZA98087

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Part number: KPT06F835
- Condition: Failed
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6363 - LYH-IAD - AIRCRAFT ABORTED TAKEOFF DUE TO LEFT BETA LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BETA SWITCH CANNON PLUG.  OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED FOR SERVICE.  (M)
